Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 107, NWS Eureka, CA

December 24, 2014

NWS Eureka, CA issued this small craft advisory at Dec 24, 2014, 8:35 PM PST. It took effect at Dec 24, 2014, 10:00 PM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2014, 8:35 PM PST (04:35 UTC)
In effect from
Dec 24, 2014, 10:00 PM PST
Expired
Dec 26, 2014, 3:37 AM PST
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WHUS76 KEKA 250435
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 PM PST WED DEC 24 2014

A COLD FRONTAL SYSTEM WILL EXIT THE REGION TONIGHT.

PZZ450-251245-
/O.EXP.KEKA.GL.W.0033.000000T0000Z-141225T0500Z/
/O.NEW.KEKA.SE.W.0024.141225T0600Z-141225T1700Z/
/O.NEW.KEKA.SC.Y.0107.141225T0600Z-141225T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
835 PM PST WED DEC 24 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THURSDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 9 AM PST THURSDAY. 

* WINDS...NW 25 TO 35 KT...DIMINISHING BY MID TO LATE EVENING.  
STRONGEST WINDS SOUTH OF TRINIDAD.

* SEAS...NW 12 TO 15 FT AT 10 SECONDS TONIGHT. SEAS WILL REMAIN 
  ELEVATED ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251245-
/O.EXP.KEKA.GL.W.0033.000000T0000Z-141225T0500Z/
/O.NEW.KEKA.SE.W.0024.141225T0600Z-141225T1700Z/
/O.NEW.KEKA.SC.Y.0107.141225T0600Z-141226T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 PM PST WED DEC 24 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THURSDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 9 AM PST FRIDAY. 

* WINDS...NW 25 TO 35 KT...DIMINISHING BY LATE EVENING.

* SEAS...NW 14 TO 17 FT AT 9 SECONDS TONIGHT. SEAS WILL REMAIN 
  ELEVATED ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-250800-
/O.CON.KEKA.GL.W.0033.000000T0000Z-141225T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
835 PM PST WED DEC 24 2014

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WINDS...NW 25 TO 35 KT...DIMINISHING BY MIDNIGHT.

* SEAS...NW 16 TO 18 FT AT 13 SECONDS TONIGHT. LATE TONIGHT SEAS
  WILL START TO DIMINISH...BUT WILL REMAIN ELEVATED ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-251100-
/O.CON.KEKA.GL.W.0033.000000T0000Z-141225T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 PM PST WED DEC 24 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NW 25 TO 35 KT...BECOMING 20 TO 30 KT ON THU.

* SEAS...NW 17 TO 19 FT AT 14 SECONDS. LATE TONIGHT SEAS WILL
  START TO DIMINISH...BUT WILL REMAIN ELEVATED ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
500 
WHUS76 KEKA 250820
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1220 AM PST THU DEC 25 2014

A COLD FRONTAL SYSTEM WILL EXIT THE REGION TONIGHT.

PZZ455-251630-
/O.EXP.KEKA.GL.W.0033.000000T0000Z-141225T0800Z/
/O.EXB.KEKA.SE.W.0024.000000T0000Z-141225T1600Z/
/O.EXB.KEKA.SC.Y.0107.000000T0000Z-141226T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1220 AM PST THU DEC 25 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

* WINDS...NW 15 TO 25 KT...DIMINISHING TONIGHT.

* SEAS...NW 12 TO 14 FT AT 12 SECONDS. SEAS WILL REMAIN ELEVATED
  ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-251100-
/O.CON.KEKA.GL.W.0033.000000T0000Z-141225T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1220 AM PST THU DEC 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THIS MORNING...

* WINDS...NW 25 TO 35 KT...BECOMING 20 TO 30 KT ON THURSDAY.

* SEAS...NW 17 TO 19 FT AT 14 SECONDS. SEAS WILL BEGIN TO SUBSIDE
  TONIGHT...BUT REMAIN ELEVATED ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-251630-
/O.CON.KEKA.SE.W.0024.000000T0000Z-141225T1700Z/
/O.CON.KEKA.SC.Y.0107.000000T0000Z-141225T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1220 AM PST THU DEC 25 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...NW 15 TO 25 KT...DIMINISHING TONIGHT. STRONGEST WINDS
  SOUTH OF TRINIDAD.

* SEAS...NW 12 TO 14 FT AT 12 SECONDS TONIGHT. SEAS WILL REMAIN
  ELEVATED ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251630-
/O.CON.KEKA.SE.W.0024.000000T0000Z-141225T1700Z/
/O.CON.KEKA.SC.Y.0107.000000T0000Z-141226T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1220 AM PST THU DEC 25 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WINDS...NW 20 TO 25 KT...DIMINISHING TONIGHT.

* SEAS...NW 13 TO 15 FT AT 12 SECONDS TONIGHT. SEAS WILL REMAIN
  ELEVATED ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
198 
WHUS76 KEKA 251048
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 AM PST THU DEC 25 2014


PZZ475-251700-
/O.EXT.KEKA.GL.W.0033.000000T0000Z-141225T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 AM PST THU DEC 25 2014

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS...NW 20 TO 30 KT WITH HIGHER GUSTS...DIMINISHING TO 20 TO
  25 KT TONIGHT.

* SEAS...NW 15 TO 17 FT AT 13 SECONDS. SEAS WILL SUBSIDE TO
  AROUND 14 FEET AT 13 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-251900-
/O.EXT.KEKA.SE.W.0024.000000T0000Z-141225T1700Z/
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-141226T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
248 AM PST THU DEC 25 2014

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...NW 15 TO 25 KT.

* SEAS...NW 12 TO 14 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-251900-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-141226T0500Z/
/O.CON.KEKA.SE.W.0024.000000T0000Z-141225T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
248 AM PST THU DEC 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...NW 15 TO 25 KT. STRONGEST WINDS SOUTH OF TRINIDAD.

* SEAS...NW 12 TO 14 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
594 
WHUS76 KEKA 251641
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 AM PST THU DEC 25 2014

PZZ450-455-470-260045-
/O.EXP.KEKA.SE.W.0024.000000T0000Z-141225T1700Z/
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-141226T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 AM PST THU DEC 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

* WINDS...NW 15 TO 25 KT. STRONGEST WINDS SOUTH OF TRINIDAD.

* SEAS...NW 12 TO 14 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-260045-
/O.EXT.KEKA.GL.W.0033.000000T0000Z-141226T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 AM PST THU DEC 25 2014

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NW 20 TO 30 KT WITH HIGHER GUSTS...DIMINISHING TO 20 TO
  25 KT EARLY FRIDAY.

* SEAS...NW 13 TO 15 FT AT 12 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
948 
WHUS76 KEKA 252230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST THU DEC 25 2014


PZZ475-260630-
/O.CON.KEKA.GL.W.0033.000000T0000Z-141226T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST THU DEC 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NW 20 TO 30 KT WITH HIGHER GUSTS...DIMINISHING TO 20 
  TO 25 KT EARLY FRIDAY. 

* SEAS...NW 14 TO 16 FT AT 13 SECONDS TONIGHT...SUBSIDING TO 8 FT
  BY FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-470-260630-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-141226T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NW 15 TO 25 KT. STRONGEST WINDS SOUTH OF TRINIDAD.

* SEAS...NW 12 TO 13 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
111 
WHUS76 KEKA 260524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
924 PM PST THU DEC 25 2014


PZZ475-261200-
/O.CON.KEKA.GL.W.0033.000000T0000Z-141226T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
924 PM PST THU DEC 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NW 20 TO 30 KT WITH HIGHER GUSTS...DIMINISHING TO 20 
  TO 25 KT EARLY FRIDAY. 

* SEAS...NW 14 TO 16 FT AT 13 SECONDS TONIGHT...SUBSIDING TO 8 
  FT BY FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-470-261200-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-141226T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
924 PM PST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NW 15 TO 25 KT. STRONGEST WINDS SOUTH OF TRINIDAD.

* SEAS...NW 12 TO 13 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
639 
WHUS76 KEKA 261137
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
337 AM PST FRI DEC 26 2014


PZZ475-261945-
/O.CAN.KEKA.GL.W.0033.000000T0000Z-141226T1200Z/
/O.NEW.KEKA.SC.Y.0108.141226T1137Z-141227T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
337 AM PST FRI DEC 26 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT...DIMINISHING TO 5
  TO 15 KT SATURDAY.

* SEAS...N 9 TO 11 FT AT 12 SECONDS...SUBSIDING TO 8 TO 9 FT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-261945-
/O.CAN.KEKA.SC.Y.0107.000000T0000Z-141226T1200Z/
/O.NEW.KEKA.SC.Y.0108.141226T2300Z-141227T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
337 AM PST FRI DEC 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
PST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...N 10 TO 15 KT TODAY...BECOMING N 10 TO 20 KT LATE THIS
  AFTERNOON THROUGH TONIGHT. GUSTS NEAR 25 KT POSSIBLE.

* SEAS...NW 8 TO 10 FT AT 13 SECONDS...BECOMING 8 FT AT 13 SECONDS
  TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-261245-
/O.CAN.KEKA.SC.Y.0107.000000T0000Z-141226T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
337 AM PST FRI DEC 26 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 3:07 PM PST, 5 hours 28 minutes earlier.

Area forecast discussion, Dec 24, 3:07 PM PST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PST WED DEC 24 2014

.SYNOPSIS...NORTHWESTERLY WINDS WILL DECREASE THIS EVENING AS A
COLD FRONT MOVES FARTHER INLAND. COOLER AND DRIER CONDITIONS ARE
IN STORE FOR CHRISTMAS DAY AND BEYOND AS HIGH PRESSURE DELIVERS
BRISK AND DRY NORTHERLY FLOW TO THE REGION.

&&

.DISCUSSION...A COLD FRONT HAS MOVED THROUGH THE AREA LEAVING
NORTHWEST FLOW OVER NORTHWEST CALIFORNIA. SHOWERS CONTINUE TO MIX
DOWN WIND GUSTS TO 45 MPH ALONG THE COAST AND IN THE NEAR COAST
MOUNTAINS. HIGH RESOLUTION MODELS INDICATE THAT THE WINDS WILL
DECREASE RAPIDLY THIS EVENING WITH WINDS BECOMING MUCH LIGHTER BY 10
PM. HAVE ISSUED A WIND ADVISORY TO COVER THE STRONGER GUSTS THROUGH
7 PM FOR THE NORTH COAST INTERIOR...REDWOOD COAST...AND MENDOCINO
COAST ZONES. SOME LINGERING SHOWERS ARE EXPECTED THROUGH THE
OVERNIGHT AS SNOW LEVELS CONTINUE TO FALL TO AROUND 2500 FEET. THIS
MAY ALLOW FOR SOME LIGHT SNOW ACCUMULATION DOWN TO PASS LEVELS. AT
THIS TIME ACCUMULATION IS EXPECTED TO REMAIN BELOW WINTER WEATHER
ADVISORY LEVELS WITH VERY MINIMAL ACCUMULATION ON ROADWAYS.
STILL...MOTORISTS SHOULD BE PREPARED FOR POSSIBLE SLICK ROADS
OVERNIGHT. ADDITIONALLY...IN LOCATIONS ACROSS INTERIOR NORTHWEST
CALIFORNIA WHERE TEMPERATURES FALL BELOW FREEZING TONIGHT...STANDING
WATER ON THE ROADS MAY FREEZE RESULTING IN BLACK ICE.

WITH THE MUCH COLDER AIR MASS SETTLING OVER THE REGION TOMORROW INTO
TOMORROW NIGHT...COLDER LOW TEMPERATURES ARE EXPECTED. THE COLDEST
NIGHT SO FAR THIS YEAR IS ANTICIPATED ACROSS HUMBOLDT AND DEL NORTE
COUNTIES. IN FACT...MANY AREAS OF INTERIOR HUMBOLDT AND INTERIOR DEL
NORTE HAVE THE POTENTIAL TO FALL BELOW FREEZING. THUS A FREEZE WATCH
HAS BEEN ISSUED FOR THE INTERIOR. ALONG THE COAST TEMPERATURES ARE
CURRENTLY ANTICIPATED TO FALL INTO THE MIDDLE TO UPPER 30S WHICH MAY
ALLOW FROST TO DEVELOP.

A SMALL RIDGE WILL BUILD OVER THE WEST COAST OVER THE WEEKEND
ALLOWING TEMPERATURES TO REBOUND SLIGHTLY. HOWEVER THE REBOUND WILL
BE SHORT LIVED AS ANOTHER COLD FRONT SLIDES DOWN THE WEST COAST.
THIS FRONT IS ANTICIPATED TO BE MOSTLY DRY EXCEPT FOR POSSIBLY SOME
SHOWERS OVER THE EXTREME NORTHERN PORTION OF THE COUNTY WARNING AREA
SATURDAY NIGHT OR SUNDAY MORNING.

VERY COLD AND DRY AIR WILL SETTLE OVER THE WESTERN UNITED STATES AS
A DEEP TROUGH DIVES INTO THE INTER-MOUNTAIN WEST BEHIND THE FRONT.
THIS WILL LEAVE NORTHWEST CALIFORNIA IN BROAD NORTH TO NORTH-
NORTHEASTERLY FLOW...AN IDEAL PATTERN TO ALLOW COLD AIR TO SPILL ALL
THE WAY TO THE COAST. HAVE OPTED TO AGAIN DECREASE TEMPERATURES FOR
MONDAY THROUGH WEDNESDAY NIGHT WITH LOWS NOW APPROACHING FREEZING
NEAR THE COAST EARLY NEXT WEEK. RPA

&&

.AVIATION...A POTENT COLD FRONTAL SYSTEM WILL EXIT THE REGION
TONIGHT. POST FRONTAL SCATTERED SHOWERS MAY CONTINUE TO GENERATE
DOWN BURSTS OF STRONG AND GUSTY NW WINDS THROUGH EARLY THIS EVENING.
HOWEVER THE STRONGEST WINDS HAVE BEEN WITH THE FRONT WHICH IS
SOUTHEAST OF THE AREA. WITH A COLDER AIR MASS AND MIXING IN THE
BOUNDARY LAYER TONIGHT...CIGS AND VSBY ARE EXPECTED STAY VFR. THERE
COULD BE BRIEF MISTY AIR CONDITIONS IN SOME OF THE VALLEYS THOUGH.

&&

.MARINE...A SURGE OF COLD AIR DOWN THE COAST WILL CONTINUE TO
PRODUCE STRONG AND GUSTY NORTHERLY WINDS THIS EVENING. THE WINDS
SHOULD EASE UP NORTH OF THE CAPE BY MID EVENING PER THE HIGHER
RESOLUTION DATA SETS. THE WINDS WILL REMAIN NEAR GALE IN THE
SOUTHERN WATERS THROUGH THE NIGHT...ESPECIALLY AROUND THE CAPE AND
IN THE OUTER WATERS. SEAS HAVE BE INCREASING THROUGH THE DAY AND
SHOULD CONTINUE TO BUILD THIS EVENING. ENP AND NWPS HAS SEAS HITTING
20 FT IN THE SOUTHERN WATERS AND 18 FT IN THE NORTHERN WATERS. THIS
SEEMS REASONABLE CONSIDERING THE STRENGTH OF THE WINDS. A WARNING
FOR SEAS MAY BE NECESSARY IF SWELL PERIODS DECREASE AFTER THE WINDS
DIE DOWN. WINDS WILL DECREASE ON THU...THOUGH IT WILL REMAIN
BORDERLINE FOR A GALE WARNING IN PZZ475. BY FRI...WINDS AND SEAS
SHOULD BEGIN TO DECREASE MORE SUBSTANTIALLY AS THE TROUGH ALOFT
HEADS EAST AND A BROAD FLAT RIDGE BUILDS OVER THE REGION. THE MODELS
WERE CONSISTENT IN SHOWING A REINFORCING SHOT OF COLD AIR EARLY NEXT
WEEK. ALL AGREE THIS NEXT FRONT WILL TRACK FARTHER TO THE EAST AND
INLAND OVER THE PAC NW. SO EVEN THOUGH WINDS WILL START TO COME UP
AS A HIGH PRESSURE RIDGE BUILDS OFFSHORE...THE NORTHERLY WINDS ARE
NOT EXPECTED TO BE AS STRONG WITH THIS THRUST OF COLD AIR ADVECTION
OVER LAND. THIS FLOW PATTERN WILL MOST LIKELY PROMOTE AN EASTERLY
AND NORTHEASTERLY FLOW REGIME NEAR SHORE AND OVER LAND.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR CAZ001>003.

     FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
     CAZ003.

NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL MIDNIGHT PST TONIGHT FOR PZZ455.

     GALE WARNING UNTIL 9 PM PST THIS EVENING FOR PZZ470.

     GALE WARNING UNTIL 3 AM PST THURSDAY FOR PZZ475.

     GALE WARNING UNTIL 6 PM PST THIS EVENING FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 24, 3:39 PM PST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
339 PM PST WED DEC 24 2014

CAZ004-251445-
UPPER TRINITY RIVER-
339 PM PST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOW TEMPERATURES THURSDAY NIGHT WILL FALL BELOW FREEZING ACROSS
MANY AREAS OF INTERIOR MENDOCINO COUNTY. EVEN COLDER AIR IS
EXPECTED TO SETTLE OVER THE REGION EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-251445-
NORTH COAST INTERIOR-
339 PM PST WED DEC 24 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT. WIND GUSTS TO 45 MPH WILL
BE POSSIBLE THROUGH 7 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FREEZE WATCH IS CURRENTLY IN EFFECT FOR LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING. EVEN COLDER AIR IS EXPECTED TO SETTLE
OVER THE REGION EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR PEAK WIND
GUSTS FROM THE WINDS TODAY.

CAZ076-251445-
MENDOCINO INTERIOR-
339 PM PST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOW TEMPERATURES THURSDAY NIGHT WILL FALL BELOW FREEZING ACROSS
MANY AREAS OF INTERIOR MENDOCINO COUNTY. EVEN COLDER AIR IS
EXPECTED TO SETTLE OVER THE REGION EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-251445-
REDWOOD COAST-MENDOCINO COAST-
339 PM PST WED DEC 24 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT. WIND GUSTS UP TO 45 MPH
POSSIBLE THROUGH 7 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

COLD TEMPERATURES ARE EXPECTED THURSDAY NIGHT WITH AREAS OF FROST
POSSIBLE. EVEN COLDER AIR IS EXPECTED TO SETTLE OVER THE REGION
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR PEAK WIND
GUSTS FROM THE WINDS TODAY.

In the hours before

Local storm report, Dec 24, 5:13 PM PST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
513 PM PST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND DMG 5 NNW ARCATA            40.93N 124.12W
12/24/2014                   HUMBOLDT           CA   PUBLIC

            LARGE TREE DOWN NEAR HAMMOND TRAIL AND ROGERS MARKET,
            PICTURE ON SOCIAL MEDIA. KNOCKED POWER LINES. NUMEROUS
            TREES DOWN IN THE AREA AND MANY PEOPLE WITHOUT POWER.
            TIME ESTIMATED FROM RADAR.

&&

KIDWELL
Local storm report, Dec 24, 5:23 PM PST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
523 PM PST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     NON-TSTM WND DMG WILLOW CREEK            40.94N 123.63W
12/24/2014                   HUMBOLDT           CA   UTILITY COMPANY

            STRONG WINDS KNOCKED POWER OUT TO OVER 4000 PEOPLE IN THE
            HOOPA AND WILLOW CREEK AREAS. TIME ESTIMATED FROM UTILITY
            COMPANY REPORT

&&

KIDWELL

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 7:51 PM PSTFrost AdvisoryEKA12 hr
Dec 24, 8:35 PM PSTHazardous Seas WarningEKA12 hr
Dec 25, 4:50 AM PSTFreeze WarningEKA27 hr
Dec 25, 8:52 AM PSTFrost AdvisoryEKA23 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.